MathSciNet Relay Station
MathSciNet bibliographic data
MR1091835 (92e:46083) 46F10 (35E20 47F05)
Meise, R.; Taylor, B. A.; Vogt, D. Characterization of the linear partial differential operators with constant coefficients that admit a continuous linear right inverse. Ann. Inst. Fourier (Grenoble) 40 (1990), no. 3, 619–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement